MISCELLANEOUS PROPERTIES OF STURM-LIOUVILLE PROBLEMS IN MULTIPLICATIVE CALCULUS.

Autor: ÖZNUR, Güler Bașak, ÖZBEY, Güher Gülçehre, AYGAR, Yelda, AKTAȘKARAMAN, Rabia
Předmět:
Zdroj: Communications Series A1 Mathematics & Statistics; 2023, Vol. 72 Issue 4, p1141-1154, 14p
Abstrakt: The purpose of this paper is to investigate some properties of multiplicative regular and periodic Sturm-Liouville problems given in general form. We first introduce regular and periodic Sturm-Liouville (S-L) problems in multiplicative analysis by using some algebraic structures. Then, we discuss the main properties such as orthogonality of different eigenfunctions of the given problems. We show that the eigenfunctions corresponding to same eigenvalues are unique modulo a constant multiplicative factor and reality of the eigenvalues of multiplicative regular S-L problems. Finally, we present some examples to illustrate our main results. [ABSTRACT FROM AUTHOR]
Databáze: Complementary Index